# SDR DXTA2025032402758

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 9,891 hours, 7,844 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL XFEED FAIL YELLOW CAS: FUEL XFEED FAIL YELLOW CAS DURING FLIGHT CORRECTIVE ACTION; PERFORMED OPERATIONAL CHECKS OF THE FUEL CROSSFEED AND COULD NOT DUPLICATE THE FAULT. MAINTENANCE DONE IAW EMBRAER PHENOM 300 AMM 28-21-10.
